# SDR A6WA201441463

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R31527217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD & AFT CLEAT FITTINGS, FS 316 & 343 CORRODED.  R & R WITH SERVICEABLE PARTS PN 601R31527-217 IAW SRM 51-40-11 & 51-42-06.
